Alert archive / Kansas / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 183, NWS Dodge City, KS

September 14, 2010Finney County, Gray County, Kansas

NWS Dodge City, KS issued this severe thunderstorm warning at Sep 14, 2010, 9:03 PM CDT for Finney County, Gray County, Kansas. It was in force for 31 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 14, 2010, 9:03 PM CDT (02:03 UTC)
Expired
Sep 14, 2010, 9:34 PM CDT
In force
31 min
Issued by
NWS Dodge City, KS
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

Counties Finney County, KS, Gray County, KS

The radar

The Dodge City radar (KDDC), 57 km from the middle of the area, began a volume at 02:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 14, 9:10 PM CDTHAIL 114 Nw Cimarron, KSPERSON CALLED REPORTED THE GROUND WAS WHITE WITH HAIL FROM PEA SIZED TO QUARTER SIZED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 2.1 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2010-09-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1767 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2010-09-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 5 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1767 J/kg
Mixed-layer CIN
-26 J/kg
Mixed-layer LCL
2076 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
5 m²/s²
0-3 km storm-relative helicity
89 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

051 
WUUS53 KDDC 150203
SVRDDC
KSC055-069-150300-
/O.NEW.KDDC.SV.W.0183.100915T0203Z-100915T0300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
903 PM CDT TUE SEP 14 2010

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL FINNEY COUNTY IN SOUTHWEST KANSAS...
  NORTH CENTRAL GRAY COUNTY IN SOUTHWEST KANSAS...

* UNTIL 1000 PM CDT

* AT 900 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
  LOCATED NEAR CHARLESTON...AND MOVING NORTH AT 15 MPH.

* LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF EASTERN FINNEY AND NORTHERN GRAY COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. IF CAUGHT OUTSIDE
SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS
PASSED.

&&

LAT...LON 3815 10062 3813 10027 3786 10045 3791 10059
TIME...MOT...LOC 0203Z 191DEG 11KT 3791 10051
WIND...HAIL 60MPH 1.50IN

$$

UMSCHEID
2 follow-up statements
272 
WWUS53 KDDC 150222
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
922 PM CDT TUE SEP 14 2010

KSC055-069-150300-
/O.CON.KDDC.SV.W.0183.000000T0000Z-100915T0300Z/
FINNEY KS-GRAY KS-
922 PM CDT TUE SEP 14 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTH CENTRAL
GRAY AND EAST CENTRAL FINNEY COUNTIES UNTIL 1000 PM CDT...

AT 919 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 7 MILES
NORTHEAST OF CHARLESTON...AND MOVING NORTH AT 15 MPH.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF EASTERN FINNEY AND NORTHERN GRAY COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. QUARTER SIZE
HAIL WAS REPORTED 14 MILES NORTHWEST OF CIMARRON AT 910 PM.
SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS!

BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. IF CAUGHT OUTSIDE
SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS
PASSED.

&&

LAT...LON 3814 10055 3813 10027 3795 10046 3799 10055
TIME...MOT...LOC 0222Z 191DEG 11KT 3797 10050
WIND...HAIL 60MPH 1.00IN

$$

UMSCHEID
669 
WWUS53 KDDC 150234
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
934 PM CDT TUE SEP 14 2010

KSC055-069-150244-
/O.CAN.KDDC.SV.W.0183.000000T0000Z-100915T0300Z/
FINNEY KS-GRAY KS-
934 PM CDT TUE SEP 14 2010

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL GRAY AND EAST
CENTRAL FINNEY COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY...HOWEVER GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH
THIS THUNDERSTORM.

LAT...LON 3814 10055 3813 10027 3795 10046 3799 10055
TIME...MOT...LOC 0234Z 194DEG 14KT 3805 10047

$$

UMSCHEID

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 14, 3:52 PM CDT, 5 hours 11 minutes earlier.

Area forecast discussion, Sep 14, 3:52 PM CDT, 5 hours 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DODGE CITY KS
352 PM CDT TUE SEP 14 2010

.DISCUSSION...

DAYS 1-2...

A STRONG SHORTWAVE TROUGH WILL PASS ACROSS THE CENTRAL PLAINS LATE
TONIGHT AND WEDNESDAY. THE SFC REFLECTION OF THIS WAVE WILL
DEVELOP ALONG THE FRONT RANGE LATER THIS AFTERNOON AND THEN MOVE
EASTWARD ACROSS NEBRASKA AND INTO IOWA AND SOUTHERN MN BY
WEDNESDAY EVENING. FURTHER SOUTH, THERMAL CONTRIBUTIONS DUE TO
DOWNSLOPE FLOW WILL LEAD TO THE DEVELOPMENT OF A TRAILING SFC LOW
ALONG THE COLD FRONT ACROSS KS. BUT THE TRUE SYNOPTIC LOW WITH LOW
LEVEL WIND CIRCULATION WILL BE FURTHER NORTHEAST. THE BEST DEEP
LAYER MOISTURE AND CONVERGENCE WILL BE WELL TO OUR NORTHEAST AHEAD
OF THE SFC LOW. THERE IS A SLIGHT CHANCE OF THUNDERSTORMS IN OUR
NORTHERN COUNTIES TONIGHT ON THE SOUTHERN END OF THE UPPER DYNAMIC
LIFT, AND THEN ALONG THE TRAILING COLD FRONT IN OUR FAR SOUTHEAST
WEDNESDAY AFTERNOON. GIVEN THE DOWNSLOPE FLOW, TEMPS OUGHT TO SOAR TO
NEAR 100 IN AREAS SOUTHEAST OF DDC, ESPECIALLY ON THE LOWER TERRAIN
IN SOUTHERN CLARK COUNTY WHERE IT COULD REACH 102F.

AFTER THE UPPER JET STREAK PASSES, OUR FCST AREA WILL BE IN THE
ENTRANCE REGION OF THE JET BY THURSDAY. THE MODELS SHOW FAIRLY HIGH
RH AT MID LEVELS (600-500MB) AND THE NAM/ECMWF ACTUALLY HAVE SMALL
AMOUNTS OF QPF. DECIDED TO INTRODUCE SMALL POPS FOR SHOWERS BUT
THIS PRECIP MAY NOT EVEN REACH THE GROUND GIVEN THE DRY LOW LEVELS.
TEMPS SHOULD BE COOLER BEHIND THE FRONT ON THURSDAY, ESPECIALLY IN
AREAS THAT HAVE EXTENSIVE MID LEVEL CLOUD.

DAYS 3-7...

THE MEDIUM RANGE MODELS ALL CONTINUE TO BE IN VERY GOOD AGREEMENT
WITH THE DEVELOPMENT OF A BROAD UPPER LEVEL RIDGE DEVELOPING OVER
MUCH OF THE CONUS THROUGH THE LATTER PART OF THIS WEEK INTO THE
WEEKEND. A DEEP UPPER LEVEL LOW PRESSURE CENTER OVER THE OVER FAR
NORTHERN CANADA WILL ROTATE SOUTH THROUGH THE SOUTHERN PROVINCES AND
INTO THE HUDSONS BAY REGION BY SATURDAY. AN ASSOCIATED COLD FRONT IS
FORECAST TO PUSH SOUTH INTO THE CENTRAL PLAINS ON SATURDAY AND MAY
BE AS FAR SOUTH AS MY NORTHERN CWA. MODEL SOUNDINGS DON'T SHOW VERY
SIGNIFICANT INSTABILITY ALONG THE FRONT WHICH MAKES SENSE GIVEN THE
WARMER MID LEVELS. THE MODELS BREAK OUT SOME QPF ALONG AND MAINLY
NORTH OF THE CWA ON SATURDAY BUT AM OPTING TO LEAVE THE FORECAST DRY
FOR NOW. THE FRONT LIFTS OFF TO THE NORTH ON SUNDAY AS ANOTHER
STRONG WAVE MOVES ONSHORE IN THE PACIFIC NORTHWEST. WE SHOULD SEE A
FEW DAYS OF TEMPERATURES CLIMBING BACK UP TO AROUND OR OVER 90
DEGREES BEFORE ANOTHER COLD FRONT...ASSOCIATED WITH THE NEXT
SHORTWAVE...PUSHES SOUTH THROUGH THE CENTRAL HIGH PLAINS. THE GFS
AND TO A LESSER EXTENT THE ECMWF SHOW A STRONGER WAVE MOVING ACROSS
THE CONUS LATER NEXT WEEK WHICH COULD BRING SIGNIFICANTLY COOLER
TEMPERATURES TO THE REGION ALONG WITH A BETTER CHANCE FOR
PRECIPITATION.  WILL ADJUST THE WEEK TWO FORECAST TO NEAR NORMAL FOR
TEMPERATURES AND PRECIPITATION.

&&

.AVIATION...

WIDELY SCATTERED THUNDERSTORMS DEVELOPING OVER THE TEXAS PANHANDLE
SHOULD CONTINUE TO DEVELOP AND COULD MOVE NORTH OF THE KANSAS BORDER
DURING THE LATE AFTERNOON HOURS. THINK THAT THESE STORMS WILL MAINLY
STAY SOUTHEAST OF DODGE CITY SO WILL JUST HAVE A MENTION OF CB'S IN
THE TAF. OTHER STORMS ARE EXPECTED TO DEVELOP OVER EASTERN COLORADO
THROUGH THE LATE AFTERNOON HOURS AND MOVE OUT INTO NORTHWEST KANSAS
AND NEBRASKA THIS EVENING.  STORMS FROM THIS AREA COULD IMPACT THE
HAYS AREA AFTER SUNSET BUT SHOULD BE MOVING OUT OF THE AREA BY 06Z.
THERE COULD ALSO BE SOME AREAS OF STRATUS DEVELOPING AROUND HAYS
LATER THIS EVENING NORTH OF A RETREATING FRONTAL BOUNDARY. THE
STRATUS SHOULD BE DIMINISHING LATER TONIGHT AS THE BOUNDARY MOVES
NORTH OUT OF THE AREA.

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  69  97  60  82 /  10   0   0  20
GCK  66  95  57  82 /  20   0   0  10
EHA  64  95  58  83 /  10   0   0  20
LBL  67  97  60  83 /  10   0   0  20
HYS  70  93  58  80 /  30   0   0  10
P28  72 100  67  82 /  10  40  30  20

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

FN24/02
Hazardous weather outlook, Sep 14, 11:46 AM CDT, 9 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DODGE CITY KS
1146 AM CDT TUE SEP 14 2010

KSZ030-031-043>046-061>066-074>081-084>090-151000-
TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN-
PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA-
PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER-
1146 AM CDT TUE SEP 14 2010 /1046 AM MDT TUE SEP 14 2010/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH
CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS.

.DAY ONE...TODAY AND TONIGHT

WIDELY SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER THE
OKLAHOMA PANHANDLE LATER THIS AFTERNOON. THESE STORMS COULD MOVE UP
INTO SOUTHWEST AND SOUTH CENTRAL KANSAS THIS EVENING. OTHER
THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER THE HIGH PLAINS OF
NORTHEAST COLORADO AND ARE FORECAST TO MOVE OUT INTO NORTHWEST
KANSAS TONIGHT. SOME OF THE STORMS COULD BECOME SEVERE WITH DAMAGING
WINDS OVER 60 MPH...HAIL TO THE SIZE OF QUARTERS...AND FREQUENT
CLOUD TO GROUND LIGHTNING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

SCATTERED THUNDERSTORMS ARE FORECAST TO AGAIN DEVELOP AFTER 4 OR
5 PM ON WEDNESDAY...GENERALLY EAST OF A LINE FROM ASHLAND TO DODGE
CITY AND WAKEENEY. SOME OF THESE STORMS MAY BECOME SEVERE WITH
DAMAGING WINDS OVER 60 MPH...HAIL TO THE SIZE OF QUARTERS...AND
FREQUENT CLOUD TO GROUND LIGHTNING.

.SPOTTER INFORMATION STATEMENT...

SOME STORM SPOTTERS MAY BE REQUIRED TODAY GENERALLY EAST OF LINE
FROM COLDWATER TO DODGE CITY TO NEAR HAYS AFTER 4 OR 5 PM AND INTO
THE EVENING.

&&

FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC

06/GERARD

In the hours before

Special weather statement, Sep 14, 6:23 PM CDT, 2 hours 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
623 PM CDT TUE SEP 14 2010

KSZ088-150015-
CLARK-
623 PM CDT TUE SEP 14 2010

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN CLARK COUNTY...

AT 620 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 11 MILES SOUTHEAST OF ENGLEWOOD...MOVING NORTH AT
15 MPH.

NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE POSSIBLE WITH THIS
STORM.

RESIDENTS IN SOUTHERN CLARK COUNTY SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE
ACTION SHOULD SEVERE WEATHER THREATEN.

LAT...LON 3723 10001 3722 9970 3699 9978 3699 9997
TIME...MOT...LOC 2322Z 181DEG 14KT 3693 9986

UMSCHEID
Special weather statement, Sep 14, 7:32 PM CDT, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
732 PM CDT TUE SEP 14 2010

KSZ077-078-087-088-150130-
CLARK-FORD-GRAY-MEADE-
732 PM CDT TUE SEP 14 2010

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MEADE...NORTHWESTERN
CLARK...SOUTHEASTERN GRAY AND SOUTHWESTERN FORD COUNTIES...

AT 730 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THUNDERSTORMS WERE RAPIDLY DEVELOPING NEAR FOWLER...MOVING NORTHEAST
AT 20 MPH.

NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE POSSIBLE WITH THESE
STORMS.

RESIDENTS IN NORTHEASTERN MEADE...NORTHWESTERN CLARK...SOUTHEASTERN
GRAY AND SOUTHWESTERN FORD COUNTIES...INCLUDING THE CITY OF FOWLER...
SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE
WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE
WEATHER THREATEN.

LAT...LON 3772 10034 3763 9991 3733 10025 3738 10043
TIME...MOT...LOC 0032Z 206DEG 16KT 3742 10027

UMSCHEID
Special weather statement, Sep 14, 8:22 PM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
822 PM CDT TUE SEP 14 2010

KSZ078-150200-
FORD-
822 PM CDT TUE SEP 14 2010

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN FORD COUNTY...

AT 818 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES EAST OF ENSIGN...MOVING NORTHEAST AT 30
MPH.

NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE POSSIBLE WITH THIS
STORM.

RESIDENTS IN NORTHWESTERN FORD COUNTY...INCLUDING THE CITY OF DODGE
CITY...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR
POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD
SEVERE WEATHER THREATEN.

LAT...LON 3789 10019 3790 9979 3759 10006 3764 10020
TIME...MOT...LOC 0122Z 206DEG 26KT 3768 10011

UMSCHEID
Local storm report, Sep 14, 8:38 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
838 PM CDT TUE SEP 14 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0820 PM     HAIL             4 N WILMORE             37.39N 99.21W
09/14/2010  E1.00 INCH       KIOWA              KS   TRAINED SPOTTER

            THE REPORT WAS RELAYED BY COMANCHE COUNTY DISPATCH TO BE
            DIME TO QUARTER SIZE HAIL FROM A SPOTTER.

&&

UMSCHEID
Special weather statement, Sep 14, 8:53 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
853 PM CDT TUE SEP 14 2010

KSZ063-077-150300-
FINNEY-GRAY-
853 PM CDT TUE SEP 14 2010

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL FINNEY AND NORTHWESTERN
GRAY COUNTIES...

AT 851 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR CHARLESTON...MOVING NORTH AT 15 MPH.

NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE POSSIBLE WITH THIS
STORM.

RESIDENTS IN CENTRAL FINNEY AND NORTHWESTERN GRAY COUNTIES...SHOULD
MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS
AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER
THREATEN.

LAT...LON 3809 10067 3808 10034 3784 10044 3789 10060
TIME...MOT...LOC 0153Z 180DEG 11KT 3790 10055

UMSCHEID
Local storm report, Sep 14, 9:01 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
901 PM CDT TUE SEP 14 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0735 PM     HAIL             6 NW FOWLER             37.44N 100.27W
09/14/2010  E1.50 INCH       MEADE              KS   PUBLIC

            THE HAIL WAS DESCRIBED TO BE WALNUT SIZE

&&

UMSCHEID

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 14, 7:32 PM CDTSpecial Weather StatementDDCFord58 min
Sep 14, 8:06 PM CDTSevere Thunderstorm WarningDDCFord39 min
Sep 14, 8:22 PM CDTSpecial Weather StatementDDCFord38 min
Sep 14, 8:53 PM CDTSpecial Weather StatementDDCFinney67 min
Sep 14, 10:11 PM CDTSpecial Weather StatementDDCFord64 min
Sep 15, 12:56 AM CDTSevere Thunderstorm WarningDDCTrego64 min
Sep 15, 1:22 AM CDTSevere Thunderstorm WarningDDCEllis, Trego53 min
Sep 15, 2:08 AM CDTSevere Thunderstorm WarningDDCEllis52 min
Sep 15, 3:14 AM CDTAreal Flood WarningDDCEllis6 hr
Sep 15, 9:16 AM CDTAreal Flood WarningDDCEllis6 hr

Nearby

Severe Thunderstorm Warnings in Kansas, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.